# SDR 96ZZZX2838

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DC
- Make and model: Boeing 727-77
- Aircraft serial: 19253
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing T/E
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E CAVITY INTERIOR HAS CRACKED (APPROXIMATELY 1 INCH LONG) SUPPORT ANGLE FOR ACCESS PANEL NR 8611 (WS 383.5).  REMOVED AND FABBED NEW SUPPORT ANGLE AND INSTALLED NEW ANGLE IAW SRM 51-10-01 AND SRM 51-20-01.
